# SDR GTIA2024112538557

- Difficulty date: November 24, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N990NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11859
- Aircraft time: 2,420 hours, 1,114 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653312
- Part serial: 23156H6912
- Condition: Cracked
- Location: Zone 200
- Part time: 2,420 hours, 1,114 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

RIGHT WINDSHIELD CRACK CLIMBING THROUGH 8,000 FT. COMPLIED W/FCOM/QRH. DETERMINED TO BE OUTER PLY. R WINSHIELD HEAT ECAM ASSOCIATED.-R/R RIGHT HAND WINDSHIELD PER AMM 56-11-11
